Kathleen Redington, MD, PhD; Christine Wells, MD; Frank Petito, MD
To the Editors: We report the case of a 38-year-old woman with an idiopathic disorder involving partial complex and generalized seizures. Magnetic resonance imaging showed minor periventricular white matter changes. The patient was receiving valproate (Depakene, Abbott Laboratories, Chicago, Illinois), 3500 mg/d (in doses of 1500 mg, 1000 mg, and 1000 mg), and clorazepate dipotassium (Tranxene, Abbott Laboratories, Chicago, Illinois) 3.75 mg four times daily. A valproate level obtained 2 months before admission was 88.8 mg/L (therapeutic level, 40 to 100 mg/L). The patient was also receiving lithium carbonate, 300 mg twice daily, for a bipolar affective disorder. One week
Learn more about subscription options.
Register Now for a free account.
Redington K, Wells C, Petito F. Erythromycin and Valproate Interaction. Ann Intern Med. 1992;116:877-878. doi: 10.7326/0003-4819-116-10-877_2
Download citation file:
Published: Ann Intern Med. 1992;116(10):877-878.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only